# SDR UALA2010020400445

- Difficulty date: February 2, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 43,770 hours, 12,162 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part number: 285T00931
- Part serial: D03177
- Condition: Faulty
- Location: Flow Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK OFF LIGHT AND LEFT PACK UPPER EICAS MESSAGE WITH PACK ON.   R & R FLOW CONTROL CARD AY M863, NO HELP.  R & R  NR1 PACK VALVE ASSY, SYS TEST NORMAL.
